Dirichlet-to-Neumann maps, abstract Weyl-Titchmarsh M-functions, and a generalized index of unbounded meromorphic operator-valued functions

Jussi Behrndt, Fritz Gesztesy, Helge Holden, Roger Nichols

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)3551–3587
JournalJournal of differential equations
Volume261
Issue number5
DOIs
Publication statusPublished - 2016

Fields of Expertise

  • Information, Communication & Computing

Cite this

Dirichlet-to-Neumann maps, abstract Weyl-Titchmarsh M-functions, and a generalized index of unbounded meromorphic operator-valued functions. / Behrndt, Jussi; Gesztesy, Fritz; Holden, Helge; Nichols, Roger.

In: Journal of differential equations, Vol. 261, No. 5, 2016, p. 3551–3587.

Research output: Contribution to journalArticleResearchpeer-review

@article{0699f4d6983f4842bbd722ea94e24865,
title = "Dirichlet-to-Neumann maps, abstract Weyl-Titchmarsh M-functions, and a generalized index of unbounded meromorphic operator-valued functions",
author = "Jussi Behrndt and Fritz Gesztesy and Helge Holden and Roger Nichols",
year = "2016",
doi = "10.1016/j.jde.2016.05.033",
language = "English",
volume = "261",
pages = "3551–3587",
journal = "Journal of differential equations",
issn = "0022-0396",
publisher = "Academic Press",
number = "5",

}

TY - JOUR

T1 - Dirichlet-to-Neumann maps, abstract Weyl-Titchmarsh M-functions, and a generalized index of unbounded meromorphic operator-valued functions

AU - Behrndt, Jussi

AU - Gesztesy, Fritz

AU - Holden, Helge

AU - Nichols, Roger

PY - 2016

Y1 - 2016

U2 - 10.1016/j.jde.2016.05.033

DO - 10.1016/j.jde.2016.05.033

M3 - Article

VL - 261

SP - 3551

EP - 3587

JO - Journal of differential equations

JF - Journal of differential equations

SN - 0022-0396

IS - 5

ER -